I was recently diagnosed with crohns disease. I am currently on prednisone and pentassa. I started pentassa a few days ago and I have had alot of pressure in my vaginal and anal area. Is this a normal feeling? I also have started to have a mucus like discharge coming from my anal area ever since I started taking the prednisone. I never had this problem prior to taking the medicine. Is this normal? I asked my doctor and he said that it will eventually stop. Can you help me?
the pressure sounds familiar; i also have experienced a strange spasming during bm's, which caused by bladder to be unable to empty; it is awful, but it can happen. as for the mucus, i've been getting that on & off for 3 years; i'm not on meds anymore & it hasn't stopped. i think it's the beast letting you know it's there! in my opinion, it is normal; it's the infection, & when you start meds, it probably works to eliminate it. it should go down after a while. i don't know about stopping because my situation is different. just so you know, you may experience things that are not mentioned anywhere in the info on crohn's. don't know why; it seems like we all experience certain things & not others. and when you ask your dr, he may tell you he's not aware of a certain symptom, but it doesn't mean it's not crohn's. now that you know you have this, you'll need to pay close attention to what you eat & what it does to you. i get very intense pain when i eat fatty foods but it doesn't last long & surprizingly enough, it's just caused by gas. it often stabs you in the ribs & you can't breath in, but it goes away. wishing you the best of health, & take care
I have had crohn's for 20 years. Tried everything under the sun. In March Humira was approved for crohn's. It was initially for RA. Nothing has ever really helped me as far as meds, I choose diet & positive thinking. I got saminela (spelling????chicken yuk, ya know) So it really flared up the crohn's. The humira is amazing!!!! I love it. It is a shot you give yourself every 2 wks. That simple!!! Ask your gastro about it. It's very expensive though.... but worth it! If I can help at all just ask, I have had 5 surgeries, spent weeks in the hospital, almost died from hemrageing (spellig) and I know it won't kill me. I know alot about the stuff. It sux. Like my dr. said..."it won't kill you, you'll just wish you were dead!" You absolutely have to stay positive!!!!!!! Best Medicine, and stay very active, don't let it get you down.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.